# SDR SCNA99104

- Difficulty date: August 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 7714 · Engine RPM Indicating System
- Part: N1 Sensor
- Condition: Inoperative
- Location: Nr 2 Engine
- Component: 8DJ176WAP2
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT ABORTED TAKEOFF AT 120 KNOTS AS NUMBER TWO ENGINE DIDN'T MAKE REDUCED N1.  OPERATIONALLY CHECKED THE NUMBER TWO ENGINE IAW DC-10 MM 710000.  OPERATIONALLY CHECKED AIRCRAFT PER MM 055700 AFTER HIGH ENERGY STOP.  REMOVED AND REPLACED THE NUMBER TWO ENGINE N1 INDICATOR PER MM 771000 AND SWITCHED THE NUMBER TWO ENGINE N1 SENSOR TO THE LEFT SIDE SENSOR.
